# SDR SWAA2022022338475

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,434 hours, 8,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** DELAY PURPOSES *** R/H WHEELWELL VAPOR BARRIER CRACK / REF TSR 201807223;REPAIRED VAPOR BARRIER
